Acta Mathematica, 1967, Volume 119

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Partial regularity of mappings between Euclidean spaces

Jan Boman The University of Stockholm, Stockholm, Sweden

TBD mathscidoc:1701.331331

Acta Mathematica, 119, (1), 1-25, 1967.4
[ Download ] [ 2017-01-08 20:32:12 uploaded by actaadmin ] [ 524 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On simultaneous approximations of two algebraic numbers by rationals

Wolfgang M. Schmidt Cambridge, England

TBD mathscidoc:1701.331332

Acta Mathematica, 119, (1), 27-50, 1967.4
[ Download ] [ 2017-01-08 20:32:12 uploaded by actaadmin ] [ 551 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Tensor algebras and harmonic analysis

N. Th. Varopoulos Trinity College, Cambridge, England

TBD mathscidoc:1701.331333

Acta Mathematica, 119, (1), 51-112, 1967.12
[ Download ] [ 2017-01-08 20:32:12 uploaded by actaadmin ] [ 753 downloads ] [ 0 comments ] [ Cited by 74 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Facets and nofacets of convex polytopes

M. A. Perles University of Washington, Seattle, USA G. C. Shephard University of Washington, Seattle, USA

TBD mathscidoc:1701.331334

Acta Mathematica, 119, (1), 113-145, 1966.8
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 1272 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Hypoelliptic second order differential equations

Lars Hörmander The Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331335

Acta Mathematica, 119, (1), 147-171, 1967.6
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 1935 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On inverse problems associated with second-order differential operators

Harry Hochstadt Polytechnic Institute of Brooklyn, Brooklyn, N. Y., USA

TBD mathscidoc:1701.331336

Acta Mathematica, 119, (1), 173-192, 1967.6
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 406 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Normal families of holomorphic mappings

H. Wu University of California, Berkeley, California, USA

TBD mathscidoc:1701.331337

Acta Mathematica, 119, (1), 193-233, 1967.1
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 1307 downloads ] [ 0 comments ] [ Cited by 165 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Subdominant solutions of the differential equation

Yasutaka Sibuya University of Minnesota, Minneapolis, Minn., USA

TBD mathscidoc:1701.331338

Acta Mathematica, 119, (1), 235-272, 1967.4
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 755 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Covariant representations of$C$^{*}-algebras and their locally compact automorphism groups

Masamichi Takesaki Tôhoku University, Sendai, Japan

TBD mathscidoc:1701.331339

Acta Mathematica, 119, (1), 273-303, 1967.7
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 606 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved